Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Question regarding side effects of Sertreline.....  (Read 183 times)

0 Members and 1 Guest are viewing this topic.

Offline bubbles18

  • Newbie
  • *
  • Posts: 34
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Question regarding side effects of Sertreline.....
« on: February 13, 2014, 10:28:57 PM »
So after having been off Sertreline for about a year now I ended up having to be put back on them about a month ago. However, I been having literally hot flashes all the time. I can not even be moving and then I get this sudden rush of hotness through certain parts of my body. I find that I been sweating excessively. My feet feel clammy often. It just feels horrible.  I am only 38 but was wondering maybe I am pre-menapausal LOL but really?  Or maybe that my thyroid is going hay wires? Or maybe I have a hormonal imbalance? So when I start thinking all these aweful things or start thinking maybe I have cancer or something else thats causing this I start to freak out more. But, honestly I think its the meds.  If it is I would think it would be gone by now since I been on the meds for about a month.  Perhaps, it wont ever go away and I'll have to deal with it as long as I am on the meds. Who knows....all I know is that its horrible and very frustrating because it happens a few times a day sometimes. Has anyone ever or is currently experiencing this?
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 774
  • Country: us
  • Rec's: 22
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Question regarding side effects of Sertreline.....
« Reply #1 on: February 13, 2014, 11:00:00 PM »
Hi Bubbles...

The hot flashes and excessive sweating can certainly be side effects from the Zoloft (Sertraline).  I was started on Celexa, another selective serotonin reuptake inhibitor (SSRI), three months ago, and had a terrible time with hot and cold flashes, and profuse sweating.  These side effects occur because of the increase in serotonin, when starting a SSRI.

You mentioned that you have been on the Zoloft for about a month now.  It is a little late to be seeing these side effects persist, but it is possible.  Also, have you increased the dosage of Zoloft recently?  When you increase the dose of a SSRI, side effects can return.

I sure hope that you get to feeling better, real soon.

The very best to you, Bubbles!...  Chuck :grinning-smiley-003:
Bookmark and Share

Offline Gale

  • Full Member
  • ***
  • Posts: 145
  • Country: us
  • Rec's: 1
  • Gender: Female
  • My grand dog!!!!
    • Poke This Member
Re: Question regarding side effects of Sertreline.....
« Reply #2 on: February 13, 2014, 11:12:31 PM »
Hi Bubbles, I am currently on Zoloft (150mg) and Ihave the same problem.  All I do is sweat, especially at work. I am  a dental assistant, so I am always running around. I hate it!!!!!!!  I asked my Doc and she says it's from the Zoloft. But I did hear it's a common problem.  Good luck
Bookmark and Share

Offline mommabear

  • Hero Member
  • *****
  • Posts: 736
  • Country: ca
  • Rec's: 5
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Question regarding side effects of Sertreline.....
« Reply #3 on: February 14, 2014, 12:29:19 PM »
 :action-smiley-065:

When I first started on Zoloft I had the same issue with sweating. I would wake up at night soaked (no joke) it did go away, kinda funny but on the lowest dose is when I had all the sweating, im on 125mg now and no issues with sweating anymore. It will pass  :yes:
Bookmark and Share

Offline bubbles18

  • Newbie
  • *
  • Posts: 34
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Question regarding side effects of Sertreline.....
« Reply #4 on: February 14, 2014, 10:40:31 PM »
Thanks everyone.  I appreciate the input. I am glad to see that I am not nuts and hopefully not pre-menopausal lol. Really hoping the
Meds is truly what's causing it. Will keep my fingers crossed in hopes that this symptom ends soon. Thanks again  :action-smiley-065:
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
797 Views
Last post May 05, 2008, 12:28:45 PM
by Oceanminded
3 Replies
376 Views
Last post July 21, 2012, 03:08:09 AM
by aimee67
3 Replies
537 Views
Last post July 26, 2012, 08:52:38 PM
by insights
29 Replies
1220 Views
Last post September 06, 2013, 06:17:07 PM
by insights
3 Replies
352 Views
Last post October 03, 2013, 04:07:06 AM
by xtina81